MathSciNet Relay Station
MathSciNet bibliographic data
MR1953536 (2004g:53053) 53C26 (53C55 58J60)
Slupinski, M. J. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003), no. 5, 2011–2046 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement